It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Mental Health Message Board

  • A journey from Xanax

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 04-21-2014, 08:48 AM   #1
    travis57
    Junior Member
    (male)
     
    Join Date: Mar 2014
    Location: Columbia
    Posts: 10
    travis57 HB User
    A journey from Xanax

    I have several posts on this site in relation to burning skin sensations I started having over a week ago. I am being tested for everything and so far all the results are normal. I have been on xanax daily for close to six years as I cannot tolerate SSRI's. I never cured my panic/anxiety disorder and I also suffer from chronic prostatitis but have been successful in treating this through lifestyle change. I started reducing my xanax in an attempt to rid myself of drugs. At my peak I was taking about 1.5mg a day and now am under .5mg a day, only .125mg yesterday. I have been less then .5mg for over a year. My doctor put me on BuSpar in hopes to control the anxiety, and it was working until after seven days the burning started and he told me to cease all medication, besides the xanax. I did and am still having the sensation, which I have done tons of research on, obviously a neuro issue, Not sure if it was the BuSpar or the xanax tapering, or a combination of them both. All I know is I started Neurontin last night, to help in the xanax WD. I have read every post online in regards to Benzo WD, recovery, burning, neuropathy, allydonia, paresthesia, and the like. I was tossing and turning, weird dreams, but not too bad considering what ssri's do. Anyway I wanted to document my recovery from the Benzo, in hopes to provide guidance for others, as most people never finish out their threads, they just get better or die, but we never know and are left wondering, reading posts from the past and wishing we knew how it turned out. So today I am feeling a little tired, the burning is still prevalent, but I have only been on the neurontin for 10 hours, 1 300 mg capsule. Havent had a xanax in 24 hours. No anxiety really just the burning and dizziness. I will keep posting. Please feel free to chime in with any relevant information and I hope that we can share in our experiences to get better and to heal.

    Good luck friends

     
    Sponsors Lightbulb
       
    Closed Thread

    Tags
    benzos, burning, neurontin, withdraw, xanax



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 11:22 AM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!